Inner multipliers and Rudin type invariant subspaces

Chattopadhyay, Arup and Das, B. Krishna and Sarkar, Jaydeb: Inner multipliers and Rudin type invariant subspaces. In: Acta scientiarum mathematicarum, (82) 3-4. pp. 519-528. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_003_004_519-528.pdf
Hozzáférés joga: Campus

Download (919kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 3-4
ISBN: 0001-6969
Page Range: pp. 519-528
Official URL: http://www.acta.hu
Uncontrolled Keywords: Hardy tér, belső sorozat
Additional Information: Bibliogr.: p. 527-528.
Date Deposited: 2017. Apr. 07. 10:32
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/46324

Actions (login required)

View Item View Item